It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Post-Traumatic Stress Disorder (PTSD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-13-2003, 02:51 AM   #1
Newbie
 
Join Date: Aug 2003
Location: USA
Posts: 7
BlueCat2500 HB User
Post Please Help!


I still feel weird, well I don't know what I have, if what I have is some sypmtoms of Post Traumatic Stress disorder or maybe is the pills Seroquel that I take for my anxiety who cause all that. I had stop the pills Seroquel but I still feel weird.

Here the symptoms, hopefully some of you may tell me what it is or if some of you had this symptom before can you tell me how long it had stay? I feel like I am drunk, I don't know what I want, who I am, if people really care for me or not, even if they said it, it like I don't know how to judge things any more, I feel like my body is not my body, sometime like I am outside my body, I don't even know what I want to eat sometime, well I don't even know if I am hungry or not, I forget things, I feel like a hopeless kid, I lost track of time, I don't know what I want, I got problem to write, to remember things, to focus, to concentrate. I hope some of you can tell me what it is. I been feeling like that it's been one month I think. Please help!
Take care

 
Old 09-19-2003, 02:25 PM   #2
Inactive
 
Join Date: Jul 2003
Location: Boston
Posts: 21
Sting66 HB User
Post

It sounds like you're really having a hard time. Talk to your doctor, okay? Maybe he or she can recommend a good person to talk to about this, and discuss possible treatments. You don't want to be going through this alone, and an M.D. can help!

Regards, and good luck,
Sting66

 
Sponsors Lightbulb
   
Old 09-27-2003, 01:43 AM   #3
Newbie
 
Join Date: Sep 2003
Posts: 3
Woman49 HB User
Post

Quote:
Originally posted by BlueCat2500:

I still feel weird, well I don't know what I have, if what I have is some sypmtoms of Post Traumatic Stress disorder or maybe is the pills Seroquel that I take for my anxiety who cause all that. I had stop the pills Seroquel but I still feel weird.

Here the symptoms, hopefully some of you may tell me what it is or if some of you had this symptom before can you tell me how long it had stay? I feel like I am drunk, I don't know what I want, who I am, if people really care for me or not, even if they said it, it like I don't know how to judge things any more, I feel like my body is not my body, sometime like I am outside my body, I don't even know what I want to eat sometime, well I don't even know if I am hungry or not, I forget things, I feel like a hopeless kid, I lost track of time, I don't know what I want, I got problem to write, to remember things, to focus, to concentrate. I hope some of you can tell me what it is. I been feeling like that it's been one month I think. Please help!
Take care
Hi BlueCat,

It sounds like you really are going thru a rough time. I can't tell you if what you're going thru is a reaction to your medications or if something else is going on, or a combination of side effects from the meds and something else.

If I were you I'd talk to my doc pretty quick because if its the meds then your doc may have to take you off them and try something else, and if you're reacting so severely then they sound like they're not good for you!

Also ... if something else is going on then the doc should be able to help you figure out what, or refer you to someone who can and will know how to help you.

Good luck!!!!! I hope you get this figured out soon. Take care

 
Old 02-24-2007, 12:46 PM   #4
Newbie
(male)
 
Join Date: Feb 2007
Location: maggie valley nc u.s.a.
Posts: 4
waya HB User
Re: Please Help!

hello, i feel like this all the time, with the feeling of abandonment, im not sure if your issues are even close to mine however, if your of age see a doctor, but remember allways see more then one, do a little research to see weather the doctor is qualified, i do know that with a theropist there required by law to lable your problem for insurance perposes, which sucks! i dont push the medication idea much but sometimes the side effects are worse then the problem itself.taking with others does help so feel free if you care to talk

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could I be dying at 19? What is wrong with me? Help please johnfrom1988 Men's Health 7 09-30-2007 08:09 PM
help me to detox please shelley7491 Addiction & Recovery 21 05-23-2007 08:14 PM
Please, I need help x-Bliss-x Bipolar Disorder 7 02-10-2007 06:01 PM
PLEASE Somebody, take sometime to read this and help me LVNMYLIFE Addiction & Recovery 41 02-04-2006 01:24 PM
overdosed on adderall please help my gf who has no idea yet that i might die afistalker240 ADD / ADHD 12 10-10-2005 02:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (21), jennybyc (8), isitme (5), ladybud (4), Arianna2 (3), Stupid feet (3), afriendindeed (3), thefarm (2), Searchin (2), elle1bee2 (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!